MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL
Model Number 21AGFN-756
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 21mm regent aortic mechanical heart valve was selected for implant.The patient had a past medical history of severe aortic stenosis.The valve was sized with a 907 mechanical heart valve sizer.During device preparation, leaflet function was not tested.After the valve had been implanted, it was observed that the leaflets were not opening properly while tested with a leaflet tester.The leaflets were not opening properly due to the obstruction of tissue structure under the valve.Therefore, the valve was removed.Upon removal, the leaflets were tested again and were "still not moving normally." a new 21mm regent aortic mechanical heart valve was successfully implanted.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
It was reported that after valve implantation the leaflets were not opening properly due to the obstruction of tissue.The valve was returned to abbott and the investigation found no anomalies were found with the leaflets.No tissue was noted anywhere on the device.Hydrodynamic examination indicated the valve met functional specification.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, including functional testing, and the product met all specifications.The cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
REGENT HEART VALVE WITH FLEX CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22387108
Report Number2135147-2025-03633
Device Sequence Number8680070
Product Code LWQ
UDI-Device Identifier05415067042958
UDI-Public(01)05415067042958(17)250721
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2025
Device Model Number21AGFN-756
Device Catalogue Number21AGFN-756
Device Lot Number7596388
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale
Patient Weight65 KG